| Model Number |
SG-HBB-24-96-80-12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Aneurysm (1708); Occlusion (1984); Claudication (2550)
| Date of Event |
12/28/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Plug in leg information: model no.Sg-hbl-90-20, lot no.Cl62469-1, manufacture date.13 may 2015, expiry date.12 may 2015.Model no.Sg-hbl-56-20, lot no.Cl62021-1, manufacture date.21 apr 2015, expiry date.20 apr 2017.A full review of the device history record for these devices has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the devices have not met the final release criteria.
Event or Problem Description
Evar performed on (b)(6) 2015.Follow up ct on (b)(6) 2015 revealed occlusion of right and left internal iliac arteries, however no action was taken at this time.On (b)(6) 2016, the patient visited the hospital complaining of claudication in their left leg.Abi was measured at 0.56.Re-intervention was performed on (b)(6) 2016 to implant a stent in the left internal iliac artery to restore flow.At the end of the procedure, the physician could confirm that there was no pressure difference between the brachial part and the leg part displayed on the monitor after the placement of the stent.The physician believed that the blood flow should be improved and the claudication of the left leg will disappear.The right internal iliac was not addressed as the patient was experiencing symptoms in the left leg only, therefore the right internal iliac remains occluded.The patient will be followed up at a later date.The physician states that it was very hard to determine the landing position of the distal fishmouth.The patient did not have any history of pad prior to the procedure.